Why does Atripla cause dizziness?
Oct 13, 2008
My partner started taking Atripla a week ago and, as informed, feels dizzy practically all day long. As instructed by his doctor, he takes it just before bedtime. Why does Atripla cause dizziness? Many thanks!
Response from Dr. Henry
The efavirenz in Atripla causes central nervous system side effects particularly when levels are high (such as early in treatment or when taking with high fat content meals). Often the liver's ability to clear the efavirenz changes over the first weeks on treatment resulting in more symptoms early then later (after first 204 weeks). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Yeast Infection Or Hpv How Do I Tell
- What Parts Of The Body Are Affected By Chlamydia?
- What Is The Incubation Period For Hpv?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What Does It Mean If I Test Positive For Herpes Antibodies?
- What Are All The Ways You Can Get Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.